Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Long arithmetic progressions of primes: some old, some new

Author: Paul A. Pritchard
Journal: Math. Comp. 45 (1985), 263-267
MSC: Primary 11B25; Secondary 11Y55
MathSciNet review: 790659
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The results are reported of an extensive search with a computer for "long" arithmetic progressions of primes. Such progressions with minimum last term are now known for all lengths up to and including nineteen.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11B25, 11Y55

Retrieve articles in all journals with MSC: 11B25, 11Y55

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society